# SDR UALA2012071303797

- Difficulty date: July 12, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 36,003 hours, 15,667 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Clogged
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT HARD TO COOL ALL PHASES OF FLT.  FOUND FLT DECK TEMP SENSOR REFERENCE AIR DUCT CLOGGED.  CLEANED DUCT.  PERFORMED OPS CHECK PER MM.  SYSTEM OPS NORMAL.
